Calcul des variations d'après Weierstrass

W. Ermakoff

Journal de Mathématiques Pures et Appliquées (1905)

  • Volume: 1, page 97-138
  • ISSN: 0021-7874

How to cite

top

W. Ermakoff. "Calcul des variations d'après Weierstrass." Journal de Mathématiques Pures et Appliquées 1 (1905): 97-138. <http://eudml.org/doc/235319>.

@article{W1905,
author = {W. Ermakoff},
journal = {Journal de Mathématiques Pures et Appliquées},
keywords = {Weierstrass excess function; weak extremum; strong extremum; Jacobi condition},
language = {fre},
pages = {97-138},
title = {Calcul des variations d'après Weierstrass},
url = {http://eudml.org/doc/235319},
volume = {1},
year = {1905},
}

TY - JOUR
AU - W. Ermakoff
TI - Calcul des variations d'après Weierstrass
JO - Journal de Mathématiques Pures et Appliquées
PY - 1905
VL - 1
SP - 97
EP - 138
LA - fre
KW - Weierstrass excess function; weak extremum; strong extremum; Jacobi condition
UR - http://eudml.org/doc/235319
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.